Some Lemmata on the Perturbation of the Spectrum

Research output

1 Citation (Scopus)

Abstract

Abstract: We give some sufficient conditions for the preservation of the second term in the spectral asymptotics of a compact operator under the perturbation of the metrics in the Hilbert space.

Original languageEnglish
Pages (from-to)378-381
Number of pages4
JournalRussian Journal of Mathematical Physics
Volume27
Issue number3
DOIs
Publication statusPublished - 1 Jul 2020

Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Some Lemmata on the Perturbation of the Spectrum'. Together they form a unique fingerprint.

Cite this